# SDR SWAA2022120567972

- Difficulty date: November 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500B+2; BS 500B+18; BS 500C+2; BS 500C+5.  REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500B+2 IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE PARA G 4A (2) FIGURE 103 DETAIL D.  ALL WORK COMPLETED THIS FAULT WILL BE ACCOMPLISHED ON CARD # TTG8Q00FWNWF.
